# SDR SIMA20190501002

- Difficulty date: May 1, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 37,048 hours, 32,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 105996
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING UPPER AND LOWER INTERIOR EMERGENCY EXIT LIGHTS  INOP AND EMERGERNCY LIGHT FLOOR STRIPS 4 AND 5 INOP. C/A-FOUND NR 3 EPSU BATTERY WOULD NOT HOLD A CHARGE. RAR NR 3 EPSU BATTERY AND CHARGER ASSY, OPC GOOD IAW AMM 33-50-14. BATTERY CHARGER ASSY P/N 11-0049 S/N 14197.
